标题:Stability of markov jump mix-valued logical networks
作者:Jia, Miao ;Feng, Jun-E. ;Yu, Yongyuan ;Wang, Biao
作者机构:[Jia, Miao ;Feng, Jun-E. ;Yu, Yongyuan ;Wang, Biao ] School of Mathematics, Shandong University, Jinan; 250100, China
会议名称:37th Chinese Control Conference, CCC 2018
会议日期:25 July 2018 through 27 July 2018
来源:Chinese Control Conference, CCC
出版年:2018
卷:2018-July
页码:1451-1456
DOI:10.23919/ChiCC.2018.8482854
关键词:Lyapunov Function; Markov Jump; Mix-valued Logical Networks; Robust Stability
摘要:This paper investigates the stability of Markov jump mix-valued logical networks. Firstly, a necessary and sufficient condition for global stochastic stability of the concerned networks is developed. Meanwhile, a Lyapunov theorem is derived. Then, the robust stability of the networks with uncertain transition probability matrices is concerned, and an equivalent condition for robust stability is provided. At last, numerical examples are shown to illustrate the effectiveness of the obtained results. © 2018 Technical Committee on Control Theory, Chinese Association of Automation.
收录类别:EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85056078138&doi=10.23919%2fChiCC.2018.8482854&partnerID=40&md5=498bde06df4be6fb6639dfd7b2e9c089
TOP